# SDR CA160107003

- Difficulty date: January 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 6,230 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 312241910
- Condition: Failed
- Location: Engine
- Part time: 6,053 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE FAILED TO START.  EXTENSIVE TROUBLESHOOTING WAS CARRIED OUT BY MAINTENANCE.  THE INITIAL FMU REPLACEMENT FAILED TO RECTIFY THE DEFECT. ULTIMATELY THE DEFECT WAS RESOLVED BY SWAPPING THE FLOW DIVIDERS AND THE FAULT FOLLOWED.  THE SUSPECT FLOW DIVIDER WAS REPLACED. THROUGH FURTHER INVESTIGATION WITH THE ENGINE MANUFACTURER, THE ORIGINAL FMU IS SUSPECT DUE TO AN ISSUE WHEREBY MATERIAL FROM THE FMU CAN CAUSE DOWNSTREAM CONTAMINATION OF THE FLOW DIVIDER CAUSING THIS DEFECT DURING START.  THE ACFT WAS RELEASED FOR SERVICE.
